# SDR SWAA2022022844458

- Difficulty date: December 10, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 21,586 hours, 9,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT THRESHOLD FWD CORNER PLATE IS CORRODED. / AFT CARGO THRESHOLD PLATE IS CORRODED RECEIVED NEW THRESHOLD PLATE PART # 453A2611-1 ATAG # A69215 FOR MATERIAL ID
